75 year old man has shoulder surgery to repair torn rotor cuff. Also scaped away excess cartilidge, and inserted 2 titainium pins. Used "marcaine pain
pump", which surgeon said would be good for 72 hours. Marcaine was gone in just over 48 hrs. Also, just prior to surgery, blood pressure spiked and anethesiologist administered something to lower it quickly.(unknown drug at this time).
Man was home and legs and feet started swelling terribly. dr. suspected blood clots (has varicose veins anyway) and admitted to hospital. Ran doppler and said no blood clots. Now they suspect possible heart problem.
Has anyone out there heard of any problems with marcaine, titainium pins, or any other surgery related causes of this painful leg and foot swelling?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?